# SDR FDEA201910032424

- Difficulty date: October 3, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING,  WING SIDE OUTBOARD FLAP INBOARD HINGE ACTUATOR OUTBOARD LUG BORE WAS FOUND CORRODED.   THE CORROSION WAS WORKED AND FOUND TO EXCEED LIMITS IAW CMM 57-44-08. AN OVERSIZED BUSHING WAS FABRICATED, AND INSTALLED IAW CMM 57-44-08,  AND EA 1-5750-T0349887,  PART 1, STEP 3C, AND STEP 3, THE REPAIR WAS CLASSIFIED AS MINOR IAW GMM 6-2-100.
